Open Access
Translator Disclaimer
December 2005 On the Cauchy problem for $2\times 2$ weakly hyperbolic systems
Marcelo Rempel Ebert
Osaka J. Math. 42(4): 831-860 (December 2005).

Abstract

We prove results on existence and uniqueness of solutions of the Cauchy Problem for $2\times 2$ weakly hyperbolic systems. The results follow from an extension for systems of the work by O. Oleinik done in the scalar case.

Citation

Download Citation

Marcelo Rempel Ebert. "On the Cauchy problem for $2\times 2$ weakly hyperbolic systems." Osaka J. Math. 42 (4) 831 - 860, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1122.35066
MathSciNet: MR2195996

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top